It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by beegs on June 06, 2000 at 12:41:06:

i was on a med called remeron for anxiety,it caused constipation and bloating.i was so bloated,i went to the hospital 2x,and all the doctors say is that your constipated.i had pain in the lower right side,ad thats where the swelling starts.i have major gurglig there also.my shrink kept insisting i stay on the med,and tht it cant cause this problem.well,i finally came of it after 6 weeks,and im now off it for 3 mnths,and the problem is still there.it damaged my intestines.i have had a upper gi, a barium enema,and a sonogram,nothing shows up.i also had bloodwork.i am in pain,and im bloated often,and trips between constipation and diarrhea.i saw a specialist who just says irritable bowel,and told me not to get a colonoscopy.i take enzymes,flora,and i have spent about a thosand dollars on accupuncture and herbs over 3 months.im scaredof reading about crohns disease.it ounds like my symptoms,but the gastro says no.i hope someone has some advise.this only started from that med.i am very healthy,teach martial arts,no drinking smoking,etc.i want to sue my asshole shrink for making me stay on it so long.if i kept listening,i might be wearing a bag by now

Follow Ups

All times are GMT -7. The time now is 07:04 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!